By Topic

An Unconstrained Topological Via Minimization Problem for Two-Layer Routing

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
M. Marek-Sadowska ; Department of Electrical Engineering and the Computer Sciences and the Electronics Research Laboratory, University of California, Berkeley, CA, USA

Based on graph theory, a study of via minimization problem is presented. We show that the simplest problem of this type is NP-complete and propose a heuristic algorithm for topological via minimization.

Published in:

IEEE Transactions on Computer-Aided Design of Integrated Circuits and Systems  (Volume:3 ,  Issue: 3 )